Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

INTERVAL DERIVATIVE AND INTERVAL DIFFERENTIAL CALCULUS

Annotation

The possibility of generalization of the classical differential calculus to functions which variables have interval uncertainty is shown. The concept of the derivative of function is introduced. The formulas representing explicitly interval derivatives of any order are given.

Keywords

interval value; interval function; interval derivative; interval computation; nondeterministic differential calculus.

Full-text in one file

Download

UDC

62–50:519.7/8

Pages

836-843

References

1. Gnedenko B.V. Kurs teorii veroyatnostey. M.: Nauka, 2004. 2. Zade L.A. Ponyatie lingvisticheskoy peremennoy i ego primenenie k prinyatiyu priblizhennykh resheniy. M.: Mir, 1976. 3. Alefel'd G., Khertsberger Yu. Vvedenie v interval'nye vychisleniya. M.: Mir, 1987. 4. Levin V.I. Interval'nye metody optimizatsii sistem v usloviyakh neopredelennosti. Penza: Izd-vo Penzen. tekhnol. in-ta, 1999. 5. Levin V.I. Optimizatsiya v usloviyakh interval'noy neopredelen-nosti. Metod determinizatsii // Avtomatika i vychislitel'naya tekhnika. 2012. № 4. 6. Fikhtengol'ts G.M. Kurs differentsial'nogo i integral'nogo ischisleniya: v 3 t. M.: Nauka, 2005. T. 1. 7. Kremer N.Sh. i dr. Vysshaya matematika dlya ekonomistov. M.: YuNITI, 2001.

Received

2014-06-16

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.